# SDR DXTA2023070390260

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0337
- Aircraft time: 443 hours, 282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DOES NOT OPEN PROPERLY.  COMPLIED WITH THE CABIN DOOR COUNTERBALANCE RIGGING IAW CE-680A AMM CH 52-10-00 AND 2E-680A IMM/IPC CH 25-20-11. OPS CHECKED GOOD
